# SDR RRXA010508

- Difficulty date: February 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: DOUGLAS
- Condition: Corroded
- Location: #677
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AROUND PERIMETER TOP & BOTTOM EDGES OF CENTER COCKPIT FLOOR PANEL #677 CHAFF STRIP BROKEN, ELONGATED HOLES, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-4 AND 53-2-0. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
